# SDR AALA006022

- Difficulty date: January 23, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bags
- Part number: 21D101
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WHEN APU AIR TURNED ON.  REMOVED AND REPLACED LT AND RT WATER SEPARATOR COALESCER BAGS AND REMOVED, CLEANED AND INSTALLED LT AND RT SCUPPER DRAIN ASSY'S IAW MM 21-20-02.  OPS CHECK OK.  (X)
